# SDR HAIHEEA9850

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Static Mast
- Part number: 900F2401021101
- Condition: Defective
- Location: M/R
- Part time: 426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION.  FOUND NUMEROUS SMALL BUBBLES IN SILVER PLATING ON STATIC MAST.  BUBBLES OR BUMPS ARE 1/32" DIAMETER.
